MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 4.4
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed by philips remote service engineer (rse) who interviewed the customer and assisted with troubleshooting the unit.The rse reached out to the clinical application specialist (cas) to get help with evaluating the clinical audit logs for the site.There was a standalone emergency department (ed) that seemed to have monitors coming out of standby when there was no patient in the room.They checked permissions to see if there were any areas that may have permissions over that area and could be causing this, but there were none that we could see.The cas mentioned that in the past, if housekeeping comes to clean a room, and they clean the screen of the monitor, that will wake up the screen if it is in standby.Another philips rse looked into the matter and logged into the system to run the clinical audit trail for several beds, specifically ced11 and ced12.In some instances, it showed the bed exiting standby mode or entering standby mode by device name with equipment labels med11 or med12.In other cases, it indicated that the bed exited or entered standby mode due to surveillance, but it did not provide a specific name.The rse tried checking other locations to determine if the pc had been configured for full access from another location; however, this information could not be found the pc in question listed under any other locations.The customer mentioned that he spoke with the local technical consultant (tc), who suggested the issue might be a network issue where the bedside devices were randomly receiving updates on their ip addresses.I reviewed the logs but did not find any evidence of network problems.The rse referred the customer to the field to gather more details and escalate it to national support specialist (nss).The customer had been told to request assistance with logging into the primary server as the pc hostname (b)(4)- was added to the domain name server (dns) list and now he needed to run system setup.The rse discovered while helping the customer with their password, the customer had enter the wrong ip address.The correct one was 172.31.200.17.After configuring the correct ip address the pc was able to establish a connection to the server and the issue has been resolved.Based on the information available in the case and provided by remote service personnel, the cause of the reported problem was confirmed to be a user issue.The customer had entered the wrong ip address.The reported problem was confirmed.If additional information is received, the complaint file will be reopened for further investigation.
 
Event or Problem Description
Customer reported that the several bed areas have been entering standby mode or leaving standby mode without any user interaction or patient monitoring.The device was in use on a patient at the time of the event, there was no adverse event reported.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25643367
Report Number9610816-2026-101254
Device Sequence Number15797499
Product Code MHX
UDI-Device Identifier00884838127067
UDI-Public(01)00884838127067(10)4.4.0.0
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.4
Device Catalogue Number866389
Device Lot Number4.4.0.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown